# SDR SWAA2014051327898

- Difficulty date: March 23, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 34,949 hours, 23,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 99193744
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE SKIN CRACKED AT NR 4 LE SLAT ACTUATOR CUT OUT.  REPAIRED SKIN IAW EA.
